# SDR SWIA20230216

- Difficulty date: February 16, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N176SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000533
- Aircraft time: 20,266 hours, 11,812 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION/GOUGING FOUND AT RH IB SEAT TRACK FROM FR 75 TO 85 ALONG ENTIRE LENGTH.     (C-CHECK RO 3/6/2023)    REMOVED AND REPLACED RH IB SEAT TRACK FR 75-85 REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06 PO# 291216 AND APPLIED CIC REF CPM 51-25-00910-001-A.SEAT TRACK REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE NOTED
